# SDR AALA20141108002

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 46,016 hours, 21,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER PATH LIGHTING INOPERATIVE DURING DUAL FEED CHECK USING AB5-1 & AB5-4.  R & R BATTERY IN PACK AB5-4 IAW 33-60-98.  SYS CHECKED NORMAL.
